Correction to: Spatial analysis and visualization of global data on multi-resolution hexagonal grids (Japanese Journal of Statistics and Data Science, (2020), 3, 1, (107-128), 10.1007/s42081-020-00077-w)

Publication Name

Japanese Journal of Statistics and Data Science


The article “Spatial analysis and visualization of global data onmulti-resolution hexagonal grids”, written by T. Stough · N. Cressie · E. L. Kang · A. M. Michalak · K. Sahr was originally published Online First without Open Access. After publication in volume 3, issue 1, pages 107–128 the author decided to opt for Open Choice and to make the article an Open Access publication. Therefore, the copyright of the article has been changed to © The Author(s) 2022 and the article is forthwith distributed under the terms of the Creative Commons Attribution 4.0 International License (https://, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The original article has been corrected.

Open Access Status

This publication may be available as open access



Link to publisher version (DOI)